MathSciNet Relay Station
MathSciNet bibliographic data
MR2245172 (2007j:58048) 58K35 (78A05 78A10)
Nye, J. F. Dislocation lines in the hyperbolic umbilic diffraction catastrophe. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 462 (2006), no. 2072, 2299–2313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement